How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds


This answer was rated:

Hey dr chip! I need help
So for about three days now I've felt awful! My head is super heavy, foggy feeling, hurts in the front and pressured. I'm dizzy, off balance and weak feeling. I feel terrible. I can't walk without feeling like crap. Today I was at Walmart and looking at my sister when all of a sudden it was like everything was moving backward. It only happened for a moment. But scared the **** out of me!
OK--how is this different from what's happened before?
Customer: replied 4 years ago.
This feels a lot different! It came out of nowhere. I feel really weak, of balance, my chest is tight. I'm bloated my stomach hurts. It's like my body is shutting down on me! I don't know what to make of this. I can't remember feeling like this! Not all this going on at once
Were you fairly OK until today?
Customer: replied 4 years ago.
No. It's been about three days like this. The first two were bad. Couldn't do anything! I laid in bed all day! Today was the first time my symptoms went away after drinking the water
Have you been sleeping well and how are you right now?
Customer: replied 4 years ago.
I slept off and on te last few days taking naps during the day. Right now I'm alright... My head hurts but I drank more water and the heart palps are gone
Still dizzy and off balance?
Customer: replied 4 years ago.
Well I'm laying down. I do still feel dizzy a lil bit
OK--nothing too serious here--just a vertigo attack and maybe a bit of dehydration since the water helped. You may be getting a sinus infection and that could be the reason for the vertigo. For now I suggest you have something to eat and drink and go back to bet and let me know how your are in the morning.
Customer: replied 4 years ago.
Thanks dr chip. I'm okay right now. I just woke up. Kinda groggy and my head still hurts :/ I have to get on a plane today and I'm terrified I'm gonna get sick
How long a flight?
Customer: replied 4 years ago.
6-9 so three hours. I feel pretty ok right now. But am afraid this will come back!
When's the flight?
Customer: replied 4 years ago.
Tonight from 6-9

Well, see how it goes but unless you start to feel badly in the next few hours, I think you'll be fine to fly.

Customer: replied 4 years ago.
So what do you think this is? It's so strange how I'm perfectly fine one Moment then totally crappy the next!
Hard to say exactly--you may have had a vasovagal episode--sort of like what happens when someone nearly faints at the sight of blood--where the heart rate and blood pressure suddenly fell and you nearly faint. Not a dangerous thing and can happen for no reason. There's no reason to think it'll happen again.
Customer: replied 4 years ago.
So what do you think about the head pressure? The dizziness an weakness? And you don't think I'll pass out?
Possibly your sinuses. You can try a saline nasal irrigation kit for now, but I don't think you'll pass out. That said, if you're still concerned, see a doctor before you fly.
Dr. Chip and 3 other Health Specialists are ready to help you
Customer: replied 4 years ago.
Do you think I should go to the Er? I haven't felt like I was going to pass out since yesterday for that quick moment. But I still feel terrible and passing out on a plane freaks me out!
OK--not an ER thing unless that's your only option--see if you can get to a walk in clinic in time to be seen and still not miss your flight if the doctor thinks you'll be OK.
Customer: replied 4 years ago.
We only have an Er where I'm at. Very small town. I have to leave around 2 ish to drive to the airport. I'm just unsure if I'll miss my flight or not.
If you're really still that concerned, then go to the ER but I really don't think you will have this happen again today.
Customer: replied 4 years ago.
Okay I'm gonna wait it out. I'm feeling better. Cooled down. Drank water. Could anxiety be making this worse? I keep thinking worse case scenarios... It's terrible
Anxiety I think is in play now with your concern about flying. Go ahead and catch the flight, and then let me know how you are after you arrive.
Customer: replied 4 years ago.
What should I take for all this? I've tried mucinex and unproven with littl help...
For what specifically?
Customer: replied 4 years ago.
The dizziness. And head pressure. I'm standing now and it's like everything is moving again :(
For now you can try Dramamine and Zyrtec--not much else you can do for it.
Customer: replied 4 years ago.
Is this normal? For the dizziness to feel as I everything is going in a backwards motion? Is that vertigo? Can it make me pass out?
Standard dizziness is like you or the room is spinning around--is that what you mean?
Customer: replied 4 years ago.
It's not spinning though. It's as if everything is moving away from me, if that makes sense.
More like a vision problem? And, by the way, did you get on the plane?
Customer: replied 4 years ago.
I'm at the airport now. I dk if it a vision thing it's just weird it's like everything's moving away from me. I just took some Dramamine. I have had this before when I was driving in the car and having anxiety attack. It was like the car stopped but I felt like I was still moving. It was strange. Is this worrisome?
That definitely sounds more like anxiety than something physical. It's a bit like an out of body experience. I think you'll be fine--just let me know when you get off the plane.
Customer: replied 4 years ago.
You think I'll be okay for real? I'm a little panicky. Can I take my lorezapam with Dramamine?
I wouldn't tell you you'd be OK if I didn't think so. The combination of the lorazepam and the Dramamine may make you sleepy, but if that will help you pass the time of the flight, that's fine.
Customer: replied 4 years ago.
Hey dr chip! I made it :) and I didn't pass out lol! I'm feeling better today still kinda dizzy! But better
Great--let me know if it happens again.
Customer: replied 4 years ago.
Thanks dr chip! My leg is bugging me again. The left one :/ should I not worry about a clot. It is kinda hard feeling like stiff
Any different from before?
Customer: replied 4 years ago.
Not really it hurts mainly down the left side of my left leg.
What part?
Customer: replied 4 years ago.
Calf. Left leg. Down the left side. Kinda hard to explain. And it's kinda tingly feeling
Doesn't sound at all like a clot. Tingly means nerve pinch, not clot.
Customer: replied 4 years ago.
Can anxiety make your body feel numb? I have this strange feeling of numbness in both arm and across my chest. I can move my arms and such just feels strange
Yes--the hyperventilation often causes numbness in the arms, legs, and across the chest.

Related Health Questions